I had a 35% TCA Peel around my eyes and a lower Blef by a PS one month ago. I used bacatracine on my peel per my PS. I had a severe allergic reaction to the bacitrcine which let me with Post Immflamatory Hyerpigmintaion around my eyes.I am now on a cortisone cream that I use 2x a day. I have been using the cortisone cream for 12 days and it is VERY SLOWLY improving. How long will this last? Is there anything I can do to speed up the recovery?
35% TCA Peel and Allergic Reaction After with Hyperpigmintation, How Can I Speed Up Recovery?
- red mask
- Gainesville, VA
- 5 years ago
No doctor answers yet
You might also like...
Should I get a Chemical Peel before or after my Facelift? 25 doctor answers
Chemical Peel vs Microdermabrasion 11 doctor answers
How to Remove Contracture Scar on Nose? 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
TCA Peel PicturesBefore & afters from doctors (43)
Photos from the community